3 doctors weighed in:

Why do I keeping getting painful bumps when I sit in the sun?

3 doctors weighed in
Dr. Rajan Gupta
Pain Management
1 doctor agrees

In brief: Sensivity

U might be sensitive to sunuse sunscreens.

In brief: Sensivity

U might be sensitive to sunuse sunscreens.
Dr. Rajan Gupta
Dr. Rajan Gupta
Thank
Dr. Hary Katz
Pediatrics

In brief: It depends

Many medications (both oral and topical) can cause a photosensitive dermatitis (rash due to sun exposure).
Topical sunscreens can also cause this problem. In addition, photosensitivity can be seen with certain genetic conditions (such as porphyria) and autoimmune conditions (such as lupus). Rarely, individuals can develop hives with sun exposure. Discuss with your healthcare provider.

In brief: It depends

Many medications (both oral and topical) can cause a photosensitive dermatitis (rash due to sun exposure).
Topical sunscreens can also cause this problem. In addition, photosensitivity can be seen with certain genetic conditions (such as porphyria) and autoimmune conditions (such as lupus). Rarely, individuals can develop hives with sun exposure. Discuss with your healthcare provider.
Dr. Hary Katz
Dr. Hary Katz
Thank
Get help from a real doctor now
Dr. Mark Pack
Board Certified,
27 years in practice
3M people helped
Continue
108,000 doctors available
Read more answers from doctors